# SDR DALA13031860954

- Difficulty date: June 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,706 hours, 46,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CUSP WEB BETWEEN BS 1174 AND 1193, RBL-58 CORRODED.   BLENDED TWO AREAS OF CORROSION, BS 1174-1193 RT IAW ER/A 508307-14MA, REV A.  MATERIAL REMAINING IS .010 IAW SRM 53-14-3 FIG 12, SHEET 1 AND 2.  FOUND TO BE OUT OF LIMITS IAW ER/A 508307MA, REV A.  PERFORMERD CUTOUT OF CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-05, FIG 131A-14, SHEET 1.9.
